# SDR UALA2011081204242

- Difficulty date: August 12, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 47,052 hours, 12,780 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS TURN ON AND OFF THRUOUT FLIGHT BETWEEN SEATS 25-35HJ. SUPPLEMENTAL DATA UPDATE EMERGENCY LIGHTS ARE OFF WITH THE SWITCH IN ARM POSITION. REPLACED BATTERY PACK AND POWER SUPPLY, ALL CHECKED OKAY.
